# SDR IXXA20170831280

- Difficulty date: August 21, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 83,201 hours, 38,389 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 113T14075
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 52CB AFT LOWER PANEL ATTACH ANGLE ON WING, CORRODED AT INBOARD END OF OPENING.  REMOVED AND REPLACED LOWER ATTACH ANGLE IAW SRM 51-40-02.
